Alert archive / Massachusetts / Small Craft Advisories in 2009
Small Craft Advisory 40, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Mar 15, 2009, 3:54 PM EDT. It took effect at Mar 16, 2009, 8:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2009, 3:54 PM EDT (19:54 UTC)
- In effect from
- Mar 16, 2009, 8:00 AM EDT
- Expired
- Mar 16, 2009, 2:57 PM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
752 WHUS71 KBOX 151954 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 354 PM EDT SUN MAR 15 2009 ANZ250-254-255-160400- /O.NEW.KBOX.SC.Y.0040.090316T1200Z-090316T2200Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 354 PM EDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY. THIS STATEMENT IS FOR THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO MONTAUK NEW YORK. NORTHEAST WINDS WILL INCREASE BEHIND A BACKDOOR COLD FRONT MONDAY MORNING. WIND GUSTS MAY APPROACH 25 KT...MAINLY OVER THE EASTERN MASSACHUSETTS COASTAL WATERS. SEAS WILL BUILD UP TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
081 WHUS71 KBOX 160356 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1156 PM EDT SUN MAR 15 2009 ANZ250-254-255-161200- /O.CON.KBOX.SC.Y.0040.090316T1200Z-090316T2200Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 1156 PM EDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY. THIS STATEMENT IS FOR THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO MONTAUK NEW YORK. NORTHEAST WINDS WILL INCREASE BEHIND A BACK DOOR COLD FRONT MONDAY MORNING. WIND GUSTS MAY APPROACH 25 KNOTS...MAINLY OVER THE EASTERN MASSACHUSETTS COASTAL WATERS. SEAS WILL BUILD UP TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS71 KBOX 160824 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 424 AM EDT MON MAR 16 2009 ANZ250-254-255-161630- /O.EXT.KBOX.SC.Y.0040.090316T1200Z-090317T0400Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 424 AM EDT MON MAR 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. THIS STATEMENT IS FOR THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO MONTAUK NEW YORK. NORTHEAST WINDS WILL INCREASE BEHIND A BACK DOOR COLD FRONT THIS MORNING. WIND GUSTS MAY APPROACH 25 KNOTS...MAINLY ACROSS THE EASTERN MASSACHUSETTS COASTAL WATERS. SEAS WILL BUILD UP TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
608 WHUS71 KBOX 161429 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1029 AM EDT MON MAR 16 2009 ANZ250-254-255-162230- /O.CON.KBOX.SC.Y.0040.000000T0000Z-090317T0400Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 1029 AM EDT MON MAR 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THIS STATEMENT IS FOR THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO MONTAUK NEW YORK. NORTHEAST WINDS WILL OCCASIONALLY GUST TO NEAR 25 KT THROUGH EARLY AFTERNOON BEFORE DIMINISHING...MAINLY ACROSS THE EASTERN MASSACHUSETTS COASTAL WATERS. THE STRONGER WINDS WILL SHIFT TO THE WATERS SOUTH OF NEW ENGLAND LATER THIS AFTERNOON. HAZARDOUS SEAS OF 4 TO 6 FEET WILL PERSIST INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
193 WHUS71 KBOX 161857 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 257 PM EDT MON MAR 16 2009 ANZ250-254-255-170300- /O.CAN.KBOX.SC.Y.0040.000000T0000Z-090317T0400Z/ /O.NEW.KBOX.SW.Y.0009.090316T1857Z-090317T0400Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 257 PM EDT MON MAR 16 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THIS STATEMENT IS FOR THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO MONTAUK NEW YORK. SEAS UP TO 5 FT WILL PERSIST INTO THIS EVENING BEFORE SLOWLY SUBSIDING LATE TONIGHT. NORTHEAST WINDS WILL OCCASIONALLY GUST TO NEAR 20 KT THROUGH TONIGHT OVER WATERS SOUTH OF NEW ENGLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 3:42 PM EDT, 12 minutes earlier.
Area forecast discussion, Mar 15, 3:42 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
342 PM EDT SUN MAR 15 2009
.SYNOPSIS...
A DRY COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT...FOLLOWED BY
HIGH PRESSURE MONDAY AND TUESDAY ALONG WITH MUCH COOLER TEMPERATURES
ALONG THE COAST. ANOTHER SLOW MOVING COLD FRONT IS EXPECTED TO BRING
A PERIOD OF RAIN SHOWERS WEDNESDAY NIGHT INTO THURSDAY...FOLLOWED BY
HIGH PRESSURE FOR THE END OF THE WEEK INTO NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
BACKDOOR FRONT MOVES SOUTH ACROSS THE REGION 03-08Z TONIGHT. DO NOT
EXPECT ANY PRECIP WITH THIS FRONT AS THE COLUMN IS DRY. IN
FACT...NOT MUCH CLOUD COVER FOR MOST OF TONIGHT AS LOW LEVEL
MOISTURE INCREASES AFTER DAYBREAK. WE USED A BLEND OF MAV/MET FOR
MIN TEMPS BUT LOWERED A BIT FOR NE MA BASED ON COLDER LOW LEVEL
TEMPS ADVECTING SWD DOWN THE COAST.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRES BUILDS ACROSS EASTERN QUEBEC MON WITH NE FLOW. THE
BIGGEST CHALLENGE FOR MON IS DETERMINING THE EXTENT OF ANY LOW
CLOUDS IN THE NE FLOW. NAM IS QUITE AGGRESSIVE WITH THE LOW CLOUDS
AS IS THE RGEM. GFS TIME SECTIONS ALSO SHOW INCREASING LOW LEVEL
MOISTURE BELOW 850 MB BUT NOT TO THE EXTENT OF THE NAM. WE DO THINK
THERE WILL BE A PERIOD OF SCT-BKN ST/SC...ESPECIALLY EASTERN NEW ENG
BUT NOT CONFIDENT IN WIDESPREAD OVC CONDITIONS DEPICTED BY NAM. WE
WENT WITH PTSUNNY SKIES IN THE EAST AND MOSUNNY WEST ALTHOUGH THERE
WILL BE SOME HIGH CLOUDS MOVING INTO THE REGION AS WELL.
WE WENT WITH A DRY FCST FOR MON BUT DO NOTE THE LIGHT QPF DEPICTED
BY NAM AND RGEM IN THE ORH HILLS...LIKELY FROM SOME DZ IN NE UPSLOPE
FLOW. HOWEVER...MOISTURE IS QUITE SHALLOW SO NO MENTION OF ANY
PRECIP FOR NOW.
IT WILL BE MUCH COOLER MON...ESPECIALLY ACROSS E COASTAL MA WITH
CHILLY NE FLOW. MET TEMPS LOOK TOO COLD DUE TO INFLUENCE OF OVC SKY
ALL DAY SO WE USED A MAV/MET BLEND WHICH YIELDS MAXES RANGING FROM
UPPER 30S PORTIONS OF E COASTAL MA TO UPPER 40S CT VALLEY.
MON NIGHT...HIGH PRES BUILDS ACROSS REGION AS COASTAL STORM TRACKS
WELL TO THE SOUTH SO CONTINUED DRY. NAM STILL HOLDS ON TO LOW
CLOUDS DURING THE NIGHT WITH ABUNDANT LOW LEVEL MOISTURE BUT GFS
SHOWS DECREASE IN LOW LEVEL MOISTURE. NAM LIKELY OVERDONE BUT WE
WILL HAVE PT-MOCLDY SKIES...LEAST CLOUD COVER NE MA AND SE NH AS
MODELS SHOW INCREASING MID/HIGH LEVEL MOISTURE FROM THE SW. USED A
MAV/MET BLEND FOR MIN TEMPS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
DID NOT GET TO SEE THE 15/00Z ECMWF...BUT THE GFS AND GGEM ARE QUITE
CLOSE...AND IN LINE WITH THE 14/12Z ECMWF. 00Z NAM WAS A SLOW OUTLIER
SOLUTION. AS SUCH...USED A BLEND OF THE GFS AND GGEM TO MINIMIZE
TIMING ERRORS MONDAY NIGHT THROUGH THURSDAY NIGHT. THEREAFTER...USED
THE GFS AS A GUIDE TO TWEAK THROUGH SATURDAY.
MONDAY NIGHT AND TUESDAY...
UPPER LEVEL FLOW SHOULD KEEP A LOW PRESSURE SYSTEM AND ITS ASSOCIATED
PRECIPITATION SHIELD TO THE SOUTH OF OUR REGION. THERE IS A VERY LOW
PROBABILITY OF SOME VERY LIGHT QPF MAKING IT INTO OUR SOUTHWEST
ZONES...BUT THAT IS UNLIKELY AND WE WILL CONTINUE WITH A DRY
FORECAST. WE MAY SEE A BIT OF THICKER HIGH CLOUDINESS MAKE IT INTO
THE REGION FOR A TIME...BUT OTHERWISE EXPECT MOSTLY CLEAR TO PARTLY
CLOUDY SKIES.
TUESDAY NIGHT AND WEDNESDAY...
WARM ADVECTION IN THE MID LEVELS OF THE ATMOSPHERE MAY TRIGGER A
FEW BRIEF RAIN SHOWERS/SPRINKLES SOMETIME LATE TUESDAY NIGHT/EARLY
WEDNESDAY. AS MOST OF THE FOCUS APPEARS TO BE TO OUR NORTHWEST...KEPT
THE FORECAST DRY FOR MOST OF THE DAY. OTHERWISE...WARMING MID LEVEL
TEMPERATURES SHOULD MAKE WEDNESDAY THE WARMEST DAY OF THIS WEEK.
WEDNESDAY NIGHT INTO THURSDAY NIGHT...
CONFIDENCE GROWING THIS SHOULD BE THE PRIMARY PERIOD FOR PERIODS OF
SHOWERS AHEAD OF A SLOW MOVING COLD FRONT. CONFIDENCE IN THE TIMING
OF THIS FRONT IS BELOW AVERAGE DUE THE POTENTIAL DEVELOPMENT OF A
WEAK FRONTAL LOW PRESSURE. IT STILL DOES NOT LOOK LIKE A LOT OF
RAIN...BUT WE COULD SEE SEVERAL HOURS OF SHOWERS. THERE IS A LOW
PROBABILITY FOR SNOW OR SLEET TO MIX IN WITH THE RAIN DURING THE
NIGHT...BUT AT THIS POINT IT DOES NOT LOOK LIKE A BIG DEAL.
FRIDAY AND SATURDAY...
DRY AND SEASONABLE WEATHER APPEARS TO BE ON TAP FOR THE END OF THIS
WEEK WITH A HIGH PRESSURE IN CONTROL.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THIS AFTERNOON...VFR. SEABREEZES AT BOS/PVD.
TONIGHT...VFR WITH MAINLY A FEW HIGH CLOUDS. WINDS SHIFT TO N-NE
BEHIND BACKDOOR FRONT.
MONDAY...VFR...BUT MAY SEE A BRIEF PERIOD OF MVFR IN THE MORNING
WITH SCT-BKN CIGS 2-3K FT...MAINLY BOS-MHT. CONFIDENCE BELOW NORMAL.
MONDAY NIGHT...VFR.
OUTLOOK /TUESDAY THROUGH THURSDAY/...
VFR THE VAST MAJORITY OF THE TIME. A PERIOD OF MVFR/IFR CONDITIONS
MAY ARRIVE WEDNESDAY NIGHT/THURSDAY WITH A BAND OF RAIN SHOWERS.
&&
.MARINE...
TONIGHT...WINDS BECOME NE LATER TONIGHT AS FRONT MOVES S. WIND GUSTS
INCREASING TO 20 KT LATE.
MONDAY...MAY SEE SOME NE GUSTS TO 25 KT IN THE MORNING EASTERN
WATERS AND SEAS EXPECTED TO BUILD TO 5 FT SO WE HOISTED SCA FOR
OUTER WATERS.
MON NIGHT...EASTERLY WINDS 20 KT OR LESS WITH SEAS SLOWLT
SUBSIDING.
OUTLOOK /TUESDAY THROUGH THURSDAY/...
WINDS AND SEAS SHOULD DIMINISH MONDAY NIGHT INTO TUESDAY AS HIGH
PRESSURE BUILDS ACROSS THE WATERS. SOUTHWEST FLOW AHEAD OF AN
APPROACHING COLD FRONT MAY YIELD A PERIOD OF SMALL CRAFT ADVISORY
WIND GUSTS AND SEAS LATER WEDNESDAY INTO THURSDAY. HOWEVER...WE DID
UNDERCUT WNA MODEL FOR WAVE HEIGHTS AND WIND GUSTS...AS THERE WILL
LIKELY BE AN INVERSION AS WARMER MID LEVEL AIR MOVES ACROSS THE
RELATIVELY COLD OCEAN.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TO 6 PM EDT MONDAY FOR ANZ250-
254-255.
&&
SYNOPSIS...KJC/FRANK
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...BELK
AVIATION...KJC/BELK
MARINE...KJC/BELKHazardous weather outlook, Mar 15, 4:08 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 408 AM EDT SUN MAR 15 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-160815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 408 AM EDT SUN MAR 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY... SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-160815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 408 AM EDT SUN MAR 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Massachusetts, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.